Skip to content Skip to navigation

Article: Periodicity in extinction rates

Palaeontology Cover Image - Volume 61 Part 1
Publication: Palaeontology
Volume: 61
Part: 1
Publication Date: January 2018
Page(s): 149 158
Author(s): Anatoly D. Erlykin, David A. T. Harper, Terry Sloan, and Arnold W. Wolfendale
Addition Information

How to Cite

ERLYKIN, A.D., HARPER, D.A.T., SLOAN, T., WOLFENDALE, A.W. 2018. Periodicity in extinction rates. Palaeontology, 61, 1, 149-158. DOI: 10.1111/pala.12334

Author Information

  • Anatoly D. Erlykin - Lebedev Institute Russian Academy of Sciences Moscow Russia
  • David A. T. Harper - Palaeoecosystems Group Department of Earth Sciences Durham University Durham UK (Email:
  • Terry Sloan - Department of Physics Lancaster University Lancaster UK
  • Arnold W. Wolfendale - Department of Physics Durham University Durham UK

Publication History

  • Issue published online: 25 December 2017

Funded By

Kohn Foundation
Leverhulme Trust
Wenner‐Gren Foundation

Online Version Hosted By

Wiley Online Library (Free Access)
Get Article: Wiley Online Library [Free Access]


PalAss Go! URL: | Twitter: Share on Twitter | Facebook: Share on Facebook | Google+: Share on Google+